# SDR 7C7A20150828072

- Difficulty date: August 28, 2015
- Submitted: August 29, 2015
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 34,871 hours, 37,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85320106197
- Condition: Nicked
- Location: Fuselage
- Part time: 34,871 hours, 37,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND ON LT FUSELAGE SKIN AT STATION X222, BETWEEN STRINGER 31P - 32P.
